# SDR MYWA100028

- Difficulty date: February 18, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 25,918 hours, 9,106 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 1296662
- Part serial: 7569
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING CLIMB NR 2 ENGINE BLEED TRIP OFF LIGHT ILLUMINATED.
